# SDR MALA976458

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294-339
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CORROSION AT BOTH CENTER AISLE SEAT TRACK FLANGES BL.O AND BL 18.5 FROM STATION 294 AND STATION 339.  MAINTENANCE REPAIRED BY REINFORCING REPAIR ANGLE IAW 72SDS1048.
